Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 6

Issues

Stochastic Modified Bazykin Predator–Prey Model with Markovian Switching

Zhangzhi Wei
  • School of Mathematical Sciences, Anhui University, Hefei 230601, P.R. China
  • School of Mathematics and Statistics, Suzhou University, Suzhou 234000, P.R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Zheng Wu / Ling Hu / Lianglong Wang
Published Online: 2018-07-13 | DOI: https://doi.org/10.1515/ijnsns-2016-0190

Abstract

This article is devoted to the dynamical behavior of a stochastic modified Bazykin predator–prey model under regime switching. Some sufficient conditions are derived to guarantee the asymptotic properties, persistent and extinct of solutions by using the stochastic comparison theorem, Itô formula and exponential martingale inequality. At last, some simulations are given to illustrate our main results.

Keywords: Itô formula; Persistent in mean; Extinct; Markovian switching,Exponential martingale inequality

MSC 2010: 34E10; 34F05

References

  • [1]

    M. Haque, Ratio-dependent predator-prey models of interacting populations, B. Math. Biol. 71 (2009), 430-452.Google Scholar

  • [2]

    A. D. Bazykin, Non-linear dynamics of interacting populations, in: Chua, L.O. (ed.) Series on Non Linear Science, Series A, vol. 11., World Scientific, Singapore, 1985.Google Scholar

  • [3]

    A. Oaten and W. W. Murdoch, Functional response and stability in predator-prey systems, Am. Nat. 109 (1975), 289-298.Google Scholar

  • [4]

    D. J. Wollkind, A. Hastings and J. A. Logan, Functional response, numerical response, and stability in arthropod predator-prey ecosystems involving age structure, researches on population, Ecology 22 (1980), 323-328.CrossrefGoogle Scholar

  • [5]

    H. R. Akcakaya, R. Arditi and L. R. Ginzburg, Ratio-dependent predation: an abstraction that works, Ecology 76 (1995), 995-1004.Google Scholar

  • [6]

    A. A. Berryman, A. P. Gutierrez and R. Arditi, Credible, parsimonious and useful predator-prey models-a reply to Abrams, Gleeson, and Sarnelle, Ecology 76 (1995), 1980-1985.CrossrefGoogle Scholar

  • [7]

    S. Hsu, T. Hwang and Y. Kuang, A ratio-dependent food chain model and its applications to biological control, Math. Biosci. 181 (2003), 55-83.CrossrefGoogle Scholar

  • [8]

    M. Sen, M. Banerjee and A. Morozov, Bifurcation analysis of a ratio-dependent prey-predator model with the Allee effect, Ecol. Complex. 11 (2012), 12–27.CrossrefWeb of ScienceGoogle Scholar

  • [9]

    M. Haque, A detailed study of the Beddington-DeAngelis predator-prey model, Math. Biosci. 234 (2011), 1-16.CrossrefWeb of ScienceGoogle Scholar

  • [10]

    J. P. Tripathi, S. Abbas and M. Thakur, A density dependent delayed predator-prey model with Beddington-DeAngelis type function response incorporating a prey refuge, Commun. Nonlinear Sci. Numer. Simulat. 22 (2015), 427-450.CrossrefGoogle Scholar

  • [11]

    S. P. Bera, A. Maiti and G. P. Samantac, A prey-predator model with infection in both prey and predator, Filomat 29 (2015), 1753-1767.CrossrefWeb of ScienceGoogle Scholar

  • [12]

    B. Leard and J. Rebaza, Analysis of predator-prey models with continuous threshold harvesting, Appl. Math. Comput. 217 (2011), 5265-5278.Google Scholar

  • [13]

    D. Xiao and S. Ruan, Global dynamics of a ratio-dependent predator-prey system, Math. Biol. 43 (2001), 268-290.CrossrefGoogle Scholar

  • [14]

    S. Tang and L. Chen, Global qualitative analysis for a ratio-dependent predator-prey model with delay, J. Math. Anal. Appl. 266 (2002), 401-419.CrossrefGoogle Scholar

  • [15]

    X. Ding and J. Jiang, Periodicity in a generalized semi-ratio-dependent predator-prey system with time delays and impulses, J. Math. Anal. Appl. 360 (2009), 223-234.Web of ScienceCrossrefGoogle Scholar

  • [16]

    B. Li and Y. Kuang, Heteroclinic bifurcation in the Michaelis-Menten-type ratio-dependent predator-prey system, SIAM J. Appl. Math. 67 (2007), 1453-1464.CrossrefWeb of ScienceGoogle Scholar

  • [17]

    R. Xu and Z. Ma, Stability and Hopf bifurcation in a ratio-dependent predator-prey system with stage structure, Chaos Solitons Fract. 38 (2008), 669-684.Web of ScienceCrossrefGoogle Scholar

  • [18]

    P. J. Pal, P. K. Mandal and K. K. Lahiri, A delayed ratio-dependent predator-prey model of interacting populations with Holling type III functional response, Nonlinear Dynam. 76 (2014), 201-220.Web of ScienceCrossrefGoogle Scholar

  • [19]

    A. Muhammadhaji, Z. Teng and X. Abdurahman, Permanence and extinction analysis for a delayed ratio-dependent cooperative system with stage structure, Afrika Matematika 25 (2014), 897-909.CrossrefGoogle Scholar

  • [20]

    C. Ji, D. Jiang and X. Li, Qualitative analysis of a stochastic ratio-dependent predator-prey, J. Comput. Appl. Math. 235 (2011), 1326-1341.CrossrefGoogle Scholar

  • [21]

    J. Lv, K Wang and D. Chen, Analysis on a stochastic two-species ratio-dependent Predator-Prey model. Methodol. Comput. Appl. 17 (2015), 403-418.CrossrefWeb of ScienceGoogle Scholar

  • [22]

    A. Gray, D. Greenhalgh, X. Mao and J. Pan, The SIS epidemic model with Markovian switching, J. Math. Anal. Appl. 394 (2012), 496-516.CrossrefGoogle Scholar

  • [23]

    S. Sathananthan, C. Beane, G. S. Ladde and L. H. Keel, Stabilization of stochastic systems under Markovian switching, Nonlinear Anal. Hybri. 4 (2010), 804-817.Web of ScienceCrossrefGoogle Scholar

  • [24]

    M. Liu, W. Li and K. Wang, Persistence and extinction of a stochastic delay Logistic equation under regime switching, Appl. Math. Lett. 26 (2013), 140-144.CrossrefWeb of ScienceGoogle Scholar

  • [25]

    X. Li, D. Jiang and X. Mao, Population dynamical behavior of Lotka-Volterra system under regime switching, J. Comput. Appl. Math. 232 (2009), 427-448.CrossrefWeb of ScienceGoogle Scholar

  • [26]

    Z. Wu, H. Huang and L. Wang, Stochastic delay population dynamics under regime switching: permanence and asymptotic estimation, Abstr. Appl. Anal. 2013, Article ID 129072, 11pages.Web of ScienceGoogle Scholar

  • [27]

    X. Mao and C. Yuan, Stochastic differential equations with Markovian switching, Imperial College Press, London, UK, 2006.Google Scholar

  • [28]

    J. Lv and K. Wang, A stochastic ratio-dependent predator-prey model under regime switching, J. Inequal. Appl. 2011 (2011), 14 pages.Web of ScienceCrossrefGoogle Scholar

  • [29]

    Z. Wu, H. Huang and L. Wang, Dynamical behavior of a stochastic ratio-dependent Predator-Prey system, J. Appl. Math. 2012, Article ID 857134, 17pages.Web of ScienceGoogle Scholar

  • [30]

    X. Mao, Stochastic differential equations and their applications, Chichester, UK, 2007.Google Scholar

About the article

Received: 2016-12-25

Accepted: 2018-01-10

Published Online: 2018-07-13

Published in Print: 2018-09-25


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 6, Pages 573–581, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2016-0190.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in